# SDR 20010125SG004

- Difficulty date: August 8, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N424MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371420210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE FOUND STRINGERS 20L, 21L, AND 21R CORRODED BETWEEN FRAMES 15 AND 16.  MAINTENANCE REPAIRED THE STRINGERS IAW SRM 53-00-00 FIGURE 428.  AIRCRAFT WAS RETURNED TO SERVICE. REF SIMA22114.  (M)
